# SDR UPS202970

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18946
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Cracked
- Location: Lt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'C' CHECK, MAINTENANCE FOUND CRACK ON LT WING O/B AILERON, AFT SPAR.  INSTALLED REPAIRED PER SRM 51-40-3, 57-50-2.
